# SDR SWAA2022092946373

- Difficulty date: August 26, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PNL # 241 ACF ;INSERT CORRODED AT PREVIOUS REPAIR. / [01] RECEIVED NEW CABIN FLOOR PANEL 241 ACF P/N 147A5810-13; TAG NU541; PO 1782375;[02] VERIFIED NEW PANEL 241 ACF
